MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 FLOPPY; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 FLOPPY; WIRE, GUIDE, CATHETER
Catalog Number M001468070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the procedure, the distal tip of the guidewire (subject device) had separated when advanced into the microcatheter against frictions.The guidewire and the microcatheter were retrieved together as one unit without any clinical consequences for the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specification.A review of the manufacturing records was performed and no issues that could have contributed to this event were found.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Based on the information currently available; the cause of the reported issue cannot be determined.
 
Event or Problem Description

Brand Name
TRANSEND EX 014/205 FLOPPY
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
MDR Report Key5785308
Report Number3004859241-2016-00005
Device Sequence Number341363
Product Code DQX
UDI-Device Identifier08714729326250
UDI-Public(01)08714729326250(17)170726(10)18236418
Combination Product (Y/N)N
PMA/510(K) Number
K944677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2017
Device Catalogue NumberM001468070
Device Lot Number18236418
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2016
Supplement Report FDA Received Date09/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1